Lefschetz number and degree of a self-map
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 229-241.
@article{AFST_1997_6_6_2_229_0,
     author = {Ben-Naoum, Abdou Koulder and F\'elix, Yves},
     title = {Lefschetz number and degree of a self-map},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {229--241},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     zbl = {0891.55002},
     mrnumber = {1611820},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_2_229_0/}
}
Ben-Naoum, Abdou Koulder; Félix, Yves. Lefschetz number and degree of a self-map. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 229-241. http://www.numdam.org/item/AFST_1997_6_6_2_229_0/

[1] Adams (J.F.).- On the cobar construction, Proc. Nat. Sci. USA 42 (1956), pp. 409-412. | MR 79266 | Zbl 0071.16404

[2] Deligne (P.), Griffiths (P.), Morgan (J.) and Sullivan (D.).- Real homotopy theory of Kähler manifolds, Inventiones Math. 29 (1975), pp. 245-274. | MR 382702 | Zbl 0312.55011

[3] Felix (Y.), Halperin (S.) and Thomas (J.-C.).- Adam's cobar equivalence, Trans. Amer. Math. Soc. 329 (1992), pp. 531-549. | MR 1036001 | Zbl 0765.55005

[4] Felix (Y.) and Thomas (J.-C.) .- Extended Adams-Hilton's construction, Pacific J. Math. 128 (1987), pp. 251-263. | MR 888517 | Zbl 0585.55013

[5] Haibao (D.) . - The Lefschetz Number of Self-Maps of Lie Groups, Proc. Amer. Math. Soc. 104 (1988), pp. 1284-1286. | MR 935107 | Zbl 0689.55005

[6] Halperin (S.). - Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc. 230 (1977), pp. 173-199. | MR 461508 | Zbl 0364.55014

[7] Halperin (S.). - Lectures on minimal models, Mémoire de la Soc. Math. de France 9-10 (1983). | Numdam | MR 736299 | Zbl 0536.55003

[8]Halperin (S.). -Spaces whose rational homology and de Rham homotopy are both finite dimension In “Homotopie algébrique et algèbre locale”, éditeurs J.-M. Lemaire et J.-C. Thomas, Astérisque Soc. Math. de France(1984), pp. 198-205. | MR 749058 | Zbl 0546.55015

[9]Halperin (S. and Stasheff (J.) .-Obstructions to homotopy equivalences, Advances in Math.32 (1979), pp. 233-279. | MR 539532 | Zbl 0408.55009

[10]Lupton (G. and Oprea (J.) .-Fixed points and powers of maps on H-spaces, Preprint1994. | MR 1328360

[11]Moore (J.C.) .-Algèbre homotopique et homologie des espaces classifiants, Séminaire H. Cartan, exposé 7(1959-1960). | Numdam | Zbl 0115.17205

[12]Milnor (J. and Moore (J.C.) .-On the structure of Hopf algebras, Annals of Math.81 (1965), pp. 211-264. | MR 174052 | Zbl 0163.28202